This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
J. Lindenstraus and R. Phelps, Isr. J. Math.,6, 39–48 (1968).
M. I. Kadets and V. P. Fonf, Mat. Zametki,20, No. 3, 315–319 (1976).
V. P. Fonf, Ukr. Mat. Zh.,30, No. 5, 692–695 (1978).
N. Bourbaki, Topological Vector Spaces, Addison-Wesley.
Kharkov Communal-Construction Engineering Institute. Translated from Funktsional'nyi Analiz i Ego Prilozheniya, Vol. 17, No. 3, pp. 77–78, July–September, 1983.
About this article
Cite this article
Kadets, M.I., Fonf, V.P. Two theorems on the massiveness of boundaries in reflexive Banach spaces. Funct Anal Its Appl 17, 227–228 (1983). https://doi.org/10.1007/BF01078111
- Banach Space
- Functional Analysis
- Reflexive Banach Space